DISINFO: Poisoning of drug addict Navalny was a hoax
The analysis of Navalny's hair samples, conducted by the Charite Clinic, confirms the presence of multiple, highly addictive psychoactive substances in his blood. This paints a very different picture of what has happened to Navalny.
It seems that Navalny was injected with a dose of insulin in order to mimic symptoms of poisoning and create a pretext for moving him for treatment abroad.
The claim advances a recurring pro-Kremlin disinformation narrative concerning the state-sponsored poisoning of Russian activist Alexei Navalny. The aim is to discredit not only Navalny but also the urgent medical assistance he received in Germany.
The present "scoop" is the latest addition to the list of substances and conditions which, according to pro-Kremlin outlets, could have caused Navalny's illness. Earlier such reports have cited moonshine, psychosomatic stress, overzealous dieting, low blood sugar, and a flare-up of an unspecified chronic illness as possible culprits.
That said, even if any of the above produced symptoms were identical to those of novichok poisoning (which they are not), this would not explain the presence of novichok in Navalny's blood, as independently confirmed by Germany, France, Sweden, and the OPCW. It is also worth noting that Russian doctors "had tested Navalny for 'a broad range of narcotics, synthetic, and medicinal substances including cholinesterase inhibitors. The results were negative.'"